Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Follicle in ovary, taken progesterone. What is wrong? Had miscarriage<br>

i am 27 years,weight 56kg.height 5 feet 5 inch,i got married on 14 april 2012,had menses on 6 april,after that i got pregnant but started having spotting on 19 may,and aborted on 25may at 5 week and 4 days,after that my menses came on 27 june than on 26 july than 23 aug than 18 sep,on 27 sep got my follicular tracking done and have 4 follicles of 10mm in right ovary ,what u think my problem is now my doctor advice me to ha 21 day progesterone ,can u tell me what going wrong with me as i want to get pregnant
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you are having regular periods and there are developing follicles present in both of your ovaries, there is nothing to worry. You can ask for ovulation induction treatment for an early conception.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor